# SDR C2XA95CL123

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: SV14H11004
- Condition: Failed
- Location: Nose Hyd Bay
- Part time: 10,135 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DTW - FLT NR 3152 - AFTER TAKEOFF AND GEAR RETRACTION THE CREW REPORTED A VIBRATION, ALSO THE LEFT MAIN GEAR FORWARD INBOARD DOOR DID NOT CLOSE.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE LANDING GEAR SOLENOID VALVE.  OPERATIONAL AND LEAK CHECKS GOOD IAW EMB-120 MAINTENANCE MANUAL 32-32-00, 32-33-01 AND 32-32-14.  AIRCRAFT RETURNED TO SERVICE.  (M)
